# SDR SWAA2022082538755

- Difficulty date: August 4, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500H+2; BS 500H+7; BS 500H+11; BS 500H+15. / [01] SRM 53-00-53-1A-2 FOUND TO BE APPLICABLE. REMOVED CORRSION FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT RBL 24;  BS 500H+2 L=1' W=0.8' D=0.005'  BS 500H+7 L=1.3' W=0.8' D=0.006' BS 500H+11 L=1.5' W=0.7' D=0.008' BS 500H+15 L=1.1' W=1.7' D=0.007' ORIGINAL THICKNESS IS 0.040' DEEPEST DAMAGED IS D=0.008 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED  DIAL DEPTH GAUGE  ID: ATS2677 S/N:UNKNOWN DUE DATE:11/2022;[02] JOB WILL BE ACCOMPLISH AT CUSTOMER CARD # TTG8Q00E055;[03] VERIFIED CORRECTIVE ACTION ITEM 1; BUT MXI # IN ITEM 2 DOES NOT EXIST.;[04] CORRECTION TO ITEM 2. JOB WILL BE ACCOMPLISH AT CUSTOMER CARD # TTG8Q00E0E55;[05] VERIFIED CORRECTIVE ACTIONS STEP 4 AND MEASUREMENTS TABLE.
